# SDR MASA2013102067894

- Difficulty date: October 20, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 23,548 hours, 19,496 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Inoperative
- Location: Wheel Speed
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NR 1 BRAKE NOT WORKING.  REPLACED NR 1 WHEEL SPEED TRANSDUCER.
